MathSciNet Relay Station
MathSciNet bibliographic data
MR2092852 03B70 (03B45 03C13 68Q55 68Q60)
Otto, Martin Modal and guarded characterisation theorems over finite transition systems. Ann. Pure Appl. Logic 130 (2004), no. 1-3, 173–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement